Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Blue_Eyed_Girl

Gas & Bloating (hope this isn't TMI)

Recommended Posts

Guest Blue_Eyed_Girl

Is anyone else getting gas and bloating?? I'm sorry to bring up a topic like this, but it's happening to me AGAIN. This happened on my last course and it stuck around until I stopped taking it. :(

Is this normal for Accutane? Heh, don't think anything is "normal" really... I guess I'm really just wondering if anyone else is getting this. It's quite annoying and embarassing at times. Ugh.

TIA!!

Robyn

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×